# SDR SWAA2022052500157

- Difficulty date: April 27, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242XF
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 242XF OF AFT GALLEY AREA 2022-207323 / [01] REPLACED FLOOR PANEL 242XF OF AFT GALLEY AREA I.A.W B737-700 AMM 53-21-00-400-891 STEP 3.F ITEM 10 AND FLOOR PANEL 242XF WILL BE INSTALLED ON CARD: TTG8Q00B8SWC;[02] CERTIFIED WORK PERFORMED.
